-
1
-
-
36149030663
-
Analysis of bounded variation penalty methods for ill-posed problems
-
Acar R., and Vogel C.R. Analysis of bounded variation penalty methods for ill-posed problems. Inverse Problems 10 (1994) 1217
-
(1994)
Inverse Problems
, vol.10
, pp. 1217
-
-
Acar, R.1
Vogel, C.R.2
-
5
-
-
0011235023
-
A variational method in image recovery
-
Aubert G., and Vese L. A variational method in image recovery. SIAM J. Numer. Anal. 34 (1997) 1948-1979
-
(1997)
SIAM J. Numer. Anal.
, vol.34
, pp. 1948-1979
-
-
Aubert, G.1
Vese, L.2
-
6
-
-
0032026262
-
Color TV: Total variation methods for restoration of vector-valued images
-
Blomgren P., and Chan T. Color TV: Total variation methods for restoration of vector-valued images. IEEE Trans. Image Process. 7 (1998) 304-309
-
(1998)
IEEE Trans. Image Process.
, vol.7
, pp. 304-309
-
-
Blomgren, P.1
Chan, T.2
-
7
-
-
0031333506
-
-
P. Blomgren, T. Chan, P. Mulet, and C.K. Wong, Total variation image restoration: Numerical methods and extensions, in: Proceedings of the 1997 IEEE International Conference on Image Processing, vol. 3. pp. 384-387
-
-
-
-
8
-
-
51249188186
-
Integrals convexes dans les espaces de Sobolev
-
Brezis H. Integrals convexes dans les espaces de Sobolev. Israel J. Math. 13 (1972) 9-23
-
(1972)
Israel J. Math.
, vol.13
, pp. 9-23
-
-
Brezis, H.1
-
9
-
-
33747163537
-
Variable exponent, linear growth functionals in image restoration
-
Chen Y., Levine S., and Rao M. Variable exponent, linear growth functionals in image restoration. SIAM J. Appl. Math. 66 4 (2006) 1383-1406
-
(2006)
SIAM J. Appl. Math.
, vol.66
, Issue.4
, pp. 1383-1406
-
-
Chen, Y.1
Levine, S.2
Rao, M.3
-
10
-
-
35348993628
-
-
S. Levine, Y. Chen, J. Stanich, Image restoration via nonstandard diffusion, Technical Report #04-01, Department of Mathematics and Computer Science, Duquesne University, 2004
-
-
-
-
11
-
-
0031492191
-
Image recovery via total variation minimization and related problems
-
Chambolle A., and Lions P.L. Image recovery via total variation minimization and related problems. Numer. Math. 76 (1997) 167-188
-
(1997)
Numer. Math.
, vol.76
, pp. 167-188
-
-
Chambolle, A.1
Lions, P.L.2
-
12
-
-
0030212858
-
Recovery of blocky images from noisy and blurred data
-
Dobson D., and Santosa F. Recovery of blocky images from noisy and blurred data. SIAM J. Appl. Math. 56 (1996) 1181-1198
-
(1996)
SIAM J. Appl. Math.
, vol.56
, pp. 1181-1198
-
-
Dobson, D.1
Santosa, F.2
-
13
-
-
33746174211
-
Partial regularity for a selective smoothing functional for image restoration in BV space
-
Chen Y., Rao M., Tonegawa Y., and Wunderli T. Partial regularity for a selective smoothing functional for image restoration in BV space. SIAM J. Math. Anal. 37 4 (2005) 1098-1116
-
(2005)
SIAM J. Math. Anal.
, vol.37
, Issue.4
, pp. 1098-1116
-
-
Chen, Y.1
Rao, M.2
Tonegawa, Y.3
Wunderli, T.4
-
15
-
-
0003343498
-
Minimal Surfaces and Functions of Bounded Variation
-
Birkhäuser, Basel
-
Giusti E. Minimal Surfaces and Functions of Bounded Variation. Monogr. Math. vol. 80 (1984), Birkhäuser, Basel
-
(1984)
Monogr. Math.
, vol.80
-
-
Giusti, E.1
-
17
-
-
0030303822
-
Partial regularity for evolution problems with discontinuity
-
Hardt R., and Tonegawa Y. Partial regularity for evolution problems with discontinuity. Manuscripta Math. 90 1 (1996) 85-103
-
(1996)
Manuscripta Math.
, vol.90
, Issue.1
, pp. 85-103
-
-
Hardt, R.1
Tonegawa, Y.2
-
19
-
-
3142712959
-
Weakly constrained minimization: Application to the estimation of images and signals involving constant regions
-
Nikolova M. Weakly constrained minimization: Application to the estimation of images and signals involving constant regions. J. Math. Imaging Vision 21 (2004) 155-175
-
(2004)
J. Math. Imaging Vision
, vol.21
, pp. 155-175
-
-
Nikolova, M.1
-
20
-
-
85177171906
-
-
L. Rudin, S. Osher, Total variation based image restoration with free local constraints, in: Proceedings of IEEE ICIP-94, vol. 1, Austin, TX, 1994, pp. 31-35
-
-
-
-
21
-
-
44049111982
-
Nonlinear total variation based noise removal algorithms
-
Rudin L., Osher S., and Fatemi E. Nonlinear total variation based noise removal algorithms. Phys. D 60 (1992) 259-268
-
(1992)
Phys. D
, vol.60
, pp. 259-268
-
-
Rudin, L.1
Osher, S.2
Fatemi, E.3
-
22
-
-
0011346267
-
A new proof of the regularity theorem for rectifiable currents which minimize parametric elliptic functionals
-
Schoen R., and Simon L. A new proof of the regularity theorem for rectifiable currents which minimize parametric elliptic functionals. Indiana Math. J. 31 3 (1982) 415-434
-
(1982)
Indiana Math. J.
, vol.31
, Issue.3
, pp. 415-434
-
-
Schoen, R.1
Simon, L.2
-
23
-
-
35348998349
-
-
D. Strong, T. Chan, Spatially and scale adaptive total variation based regularization and anisotropic diffusion in image processing, Technical Report, University of California, Los Angeles, CA, CAM96-46 (1996)
-
-
-
-
24
-
-
0346316863
-
Edge-preserving and scale-dependent properties of total variation regularization
-
Strong D., and Chan T. Edge-preserving and scale-dependent properties of total variation regularization. Inverse Problems 19 (2003) S165-S187
-
(2003)
Inverse Problems
, vol.19
-
-
Strong, D.1
Chan, T.2
-
25
-
-
0011021531
-
A study in the BV space of a denoising-deblurring variational problem
-
Vese L. A study in the BV space of a denoising-deblurring variational problem. Appl. Math. Optim. 44 (2001) 131-161
-
(2001)
Appl. Math. Optim.
, vol.44
, pp. 131-161
-
-
Vese, L.1
|